Pergolide-induced dyspnea, bilateral pleural effusion and peripheral edema

Shabtai Varsano, Marina Gershman, Eric Hamaoui

Research output: Contribution to journalArticlepeer-review

Abstract

A patient with severe Parkinson's disease presented with increasing dyspnea, bilateral pleural effusion and peripheral edema that were refractory to diuretic therapy and were first misdiagnosed as signs of right-sided heart failure. Pergolide was the only culprit for this devastating condition and on its discontinuation all signs of fluid retention resolved. In this report, drug reactions to ergots and dopamine agonists are discussed. Copyright (C) 2000 S. Karger AG, Basel.

Original languageEnglish
Pages (from-to)580-582
Number of pages3
JournalRespiration
Volume67
Issue number5
DOIs
StatePublished - 2000

Keywords

  • Bilateral pleural effusion
  • Dyspnea
  • Edema
  • Parkinson's disease
  • Pergolide

Fingerprint

Dive into the research topics of 'Pergolide-induced dyspnea, bilateral pleural effusion and peripheral edema'. Together they form a unique fingerprint.

Cite this